# SDR MALA010684

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227151522
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT O/B AILERON FWD WING CABLE IS CHAFED.  MAINTENANCE REMOVED AND REPLACED LT O/B AILERON FWD WING CABLE WITH A NEW CABLE P/N 7227151-522 IAW SF3 AMM 27-11-25 AND 27-11-00 AND 27-11-45.
